Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 43, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 26, 2012, 2:27 AM MDT for Blaine County, Montana. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2012, 2:27 AM MDT (08:27 UTC)
- Expired
- Jun 26, 2012, 3:15 AM MDT
- In force
- 48 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
County Blaine County, MT
The radar
The Glasgow radar (KGGW), 167 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 2:40 AM MDT | HAIL 1 | 6 Wnw Harlem, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 8.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3072 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 1552 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
270 WUUS55 KTFX 260827 SVRTFX MTC005-260915- /O.NEW.KTFX.SV.W.0043.120626T0827Z-120626T0915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 227 AM MDT TUE JUN 26 2012 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BLAINE COUNTY IN NORTH CENTRAL MONTANA... THIS INCLUDES THE CITY OF CHINOOK... * UNTIL 315 AM MDT * AT 222 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 10 MILES SOUTHEAST OF CHINOOK...MOVING NORTHEAST AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE CHINOOK...FORT BELKNAP AND HARLEM. HAIL TO THE SIZE OF BASEBALLS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH THIS STORM. HAIL UP TO 2.5 INCHES IN DIAMETER HAS BEEN REPORTED SOUTH OF CHINOOK WITH THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4885 10856 4854 10835 4839 10914 4861 10930 TIME...MOT...LOC 0826Z 246DEG 25KT 4852 10903 $$ SUK
1 follow-up statement
835 WWUS55 KTFX 260901 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 301 AM MDT TUE JUN 26 2012 MTC005-260915- /O.CON.KTFX.SV.W.0043.000000T0000Z-120626T0915Z/ BLAINE MT- 301 AM MDT TUE JUN 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM MDT FOR NORTHERN BLAINE COUNTY... AT 259 AM MDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF HARLEM...OR 24 MILES EAST OF CHINOOK...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4885 10856 4854 10835 4839 10914 4861 10930 TIME...MOT...LOC 0901Z 246DEG 25KT 4862 10869 $$ SUK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:55 PM MDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 25, 10:55 PM MDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1055 PM MDT MON JUN 25 2012 UPDATED AVIATION SECTION .DISCUSSION... ANOTHER VERY BUSY NIGHT WITH CONVECTIVE ACTIVITY AND FIRE CONDITIONS. RED FLAG WARNING HAS EXPIRED BUT REMAINS IN EFFECT FOR TUESDAY. CURRENT FORECAST PACKAGE LOOKS GOOD. && .AVIATION... UPDATED 0455Z. SOUTHWEST FLOW ALOFT WILL CONTINUE. AIRMASS HAS STABILIZED EXCEPT ALONG THE HI-LINE WHERE THUNDERSTORMS PERSIST. CONVECTIVE ACTIVITY SHOULD END BY 08Z. SOME LOW AND MID LEVEL CEILINGS MAY FORM AGAIN OVERNIGHT OVER PORTIONS OF NORTH CENTRAL MONTANA. VFR CONDITIONS PREVAIL WITH MVFR CONDITIONS AND ERRATIC WINDS POSSIBLE IN THE VICINITY OF THUNDERSTORMS. && .PREV DISCUSSION...ISSUED 259 PM MDT MON JUN 25 2012 TONIGHT THROUGH WEDNESDAY...VERY BUSY PERIOD WITH WIDELY VARYING WEATHER CONDITIONS EXPECTED TONIGHT AND TUESDAY. IN THE NORTH A MOIST AND UNSTABLE AIRMASS IS IN PLACE WITH ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED THIS EVENING. A FEW STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL. TORNADOES ARE NOT EXPECTED BUT ALSO CAN NOT BE RULED OUT AS SHEAR PROFILES APPEAR SOMEWHAT FAVORABLE. IN THE SOUTH VERY DRY...WINDY AND HOT CONDITIONS WILL CONTINUE THROUGH THE EVENING AND AGAIN ON TUESDAY. RED FLAG WARNINGS REMAIN IN EFFECT FOR MUCH OF SOUTHWEST MONTANA AND SOUTHERN PORTIONS OF CENTRAL MONTANA. THE DEEP UPPER LEVEL LOW ALONG THE WEST COAST IS FINALLY EXPECTED TO SWING NORTHEAST ACROSS THE PACIFIC NORTHWEST ON TUESDAY. WIDESPREAD AND POSSIBLY HEAVY PRECIPITATION IS EXPECTED FOR THE GLACIER PARK REGION FOR MUCH OF TUESDAY WITH ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED OVER THE PLAINS. A SURFACE FRONT WILL PUSH THROUGH MONTANA DURING THE AFTERNOON/EVENING HOURS ON TUESDAY WITH STRONG AND GUSTY WEST WINDS DEVELOPING BEHIND THE FRONT. MOUNTAIN TOP WINDS LOOK ESPECIALLY STRONG ALONG THE ROCKY MOUNTAIN FRONT SO HAVE ISSUED A HIGH WIND WATCH FOR LATE TUESDAY AFTERNOON AND EVENING. FOR WEDNESDAY A COOLER AND SOMEWHAT QUIETER WEATHER PATTERN IS EXPECTED. WINDS ARE EXPECTED TO REMAIN BREEZY AND THERE COULD BE SOME ISOLATED SHOWERS OVER THE GLACIER PARK REGION BUT OTHERWISE CONDITIONS ARE NOT EXPECTED TO BE AS BUSY. MPJ WEDNESDAY NIGHT THROUGH MONDAY...THE ZONES WILL BE UNDERNEATH UNSETTLED SOUTHWEST FLOW ALOFT WEDNESDAY NIGHT. THE AIRMASS WILL GENERALLY BE DRY...HOWEVER...AND THE CHANCE OF CONVECTION WILL REMAIN LOW. A WEAK HIGH PRESSURE RIDGE WILL BUILD THURSDAY AND THE AIRMASS WILL CONTINUE TO WARM AND DRY WITH TEMPERATURES RISING FURTHER ABOVE SEASON NORMALS. A SERIES OF WEAK DISTURBANCES WILL MOVE THROUGH THE FLOW ALOFT FRIDAY. MOISTURE WILL INCREASE ACROSS THE REGION AND THE AIRMASS WILL BECOME UNSTABLE...AND THE CHANCE OF && .FIRE WEATHER... RED FLAG WARNINGS REMAIN IN EFFECT FOR ZONE 118 AND MEAGHER COUNTY IN ZONE 117 FOR FRONTAL PASSAGE...STRONG WINDS AND LOW RELATIVE HUMIDITIES FROM 10 AM MDT UNTIL 9 PM MDT TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... GTF 59 80 49 73 / 20 20 10 10 CTB 54 68 47 67 / 30 100 40 10 HLN 59 82 48 75 / 10 20 10 0 BZN 54 84 42 77 / 10 10 0 0 WEY 50 71 39 72 / 0 0 10 0 DLN 53 76 40 76 / 0 10 0 0 HVR 61 87 51 74 / 30 20 20 10 LWT 58 84 46 71 / 20 10 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING EASTERN GLACIER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. RED FLAG WARNING FROM 10 AM TO 9 PM MDT TUESDAY BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...GALLATIN...JEFFERSON...MEAGHER. SEVERE THUNDERSTORM WATCH 430 FOR PORTIONS OF NORTH CENTRAL MONTANA THROUGH 1 AM MDT. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 25, 4:58 PM MDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 458 PM MDT MON JUN 25 2012 MTZ008-014-015-052>055-262300- BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON- BROADWATER-MEAGHER-GALLATIN- 458 PM MDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TONIGHT A RED FLAG WARNING IS IN EFFECT UNTIL 9 PM MDT TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTHERN LEWIS AND CLARK COUNTY UNTIL 1 AM MDT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A RED FLAG WARNING IS IN EFFECT FROM 10 AM MDT UNTIL 9 PM MDT TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR REPORTS OF SEVERE WEATHER OR FLASH FLOODING. MTZ009-010-048-262300- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 458 PM MDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM MDT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A HIGH WIND WATCH IS IN EFFECT FORM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR REPORTS OF SEVERE WEATHER OR FLASH FLOODING. MTZ011>013-044>047-049>051-262300- HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- EASTERN TETON-JUDITH BASIN-FERGUS- 458 PM MDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM MDT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR REPORTS OF SEVERE WEATHER OR FLASH FLOODING.
In the hours before
Local storm report, Jun 25, 9:48 PM MDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
948 PM MDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 5 E PENDROY 48.07N 112.20W
06/25/2012 M0.70 INCH TETON MT TRAINED SPOTTER
TRAINED SPOTTER REPORTED DIME SIZED HAIL.
&&
MLVSpecial weather statement, Jun 25, 9:50 PM MDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 950 PM MDT MON JUN 25 2012 MTZ044-046-260430- EASTERN PONDERA MT-TOOLE MT- 950 PM MDT MON JUN 25 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PONDERA AND SOUTHERN TOOLE COUNTIES UNTIL 1030 PM MDT... AT 947 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CONRAD...MOVING NORTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SHELBY...LEDGER... DEVON...FERDIG AND GALATA. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4881 11176 4851 11127 4804 11195 4820 11229 TIME...MOT...LOC 0350Z 230DEG 41KT 4823 11197 MLV
Special weather statement, Jun 25, 11:05 PM MDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 1105 PM MDT MON JUN 25 2012 MTZ011-013-044>046-260545- CHOUTEAU MT-EASTERN PONDERA MT-HILL MT-LIBERTY MT-TOOLE MT- 1105 PM MDT MON JUN 25 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN PONDERA... SOUTHEASTERN TOOLE...SOUTHERN LIBERTY...SOUTHWESTERN HILL AND NORTHWESTERN CHOUTEAU COUNTIES UNTIL 1145 PM MDT... AT 1100 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF THE KNEES...OR 27 MILES EAST OF CONRAD...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... RURAL SOUTHWESTERN LIBERTY COUNTY... RURAL SOUTHEASTERN TOOLE COUNTY... RURAL NORTHWESTERN CHOUTEAU COUNTY... RURAL SOUTHERN LIBERTY COUNTY... RURAL CENTRAL LIBERTY COUNTY... RURAL SOUTHWESTERN HILL COUNTY... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4861 11092 4840 11061 4804 11132 4817 11151 TIME...MOT...LOC 0505Z 225DEG 30KT 4818 11131 SUK
Special weather statement, Jun 25, 11:41 PM MDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1141 PM MDT MON JUN 25 2012
MTZ011-045-260630-
HILL MT-LIBERTY MT-
1141 PM MDT MON JUN 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIBERTY AND
SOUTHWESTERN HILL COUNTIES UNTIL 1230 AM MDT...
AT 1137 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 16 MILES SOUTH OF CHESTER...MOVING NORTHEAST AT
50 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
JOPLIN...
INVERNESS...
RUDYARD...
HINGHAM...
GILDFORD...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4847 11003 4830 11041 4831 11062 4822 11064
4822 11082 4814 11082 4813 11091 4832 11111
4881 11048
TIME...MOT...LOC 0540Z 232DEG 43KT 4831 11091
SUKSpecial weather statement, Jun 26, 1:30 AM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 130 AM MDT TUE JUN 26 2012 MTZ011-047-260815- BLAINE MT-HILL MT- 130 AM MDT TUE JUN 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HILL AND CENTRAL BLAINE COUNTIES UNTIL 215 AM MDT... AT 127 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTH OF HAVRE...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... LLOYD... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4868 10901 4831 10891 4825 10971 4843 10976 TIME...MOT...LOC 0730Z 260DEG 26KT 4836 10959 SUK
Special weather statement, Jun 26, 1:43 AM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 143 AM MDT TUE JUN 26 2012 MTZ013-045-046-049-260830- CHOUTEAU MT-EASTERN PONDERA MT-EASTERN TETON MT-LIBERTY MT- 143 AM MDT TUE JUN 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PONDERA...EASTERN TETON...EXTREME SOUTHWESTERN LIBERTY AND WESTERN CHOUTEAU COUNTIES UNTIL 230 AM MDT... AT 136 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF POWER...OR 21 MILES NORTH OF GREAT FALLS...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...THE KNEES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4820 11170 4811 11099 4771 11135 4771 11168 TIME...MOT...LOC 0743Z 205DEG 29KT 4784 11143
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:15 PM MDT | Special Weather Statement | TFX | Petroleum | 45 min |
| Jun 25, 6:22 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Toole | 38 min |
| Jun 25, 6:31 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Teton | 44 min |
| Jun 25, 7:09 PM MDT | Special Weather Statement | TFX | Pondera | 51 min |
| Jun 25, 7:10 PM MDT | Special Weather Statement | TFX | Pondera | 50 min |
| Jun 25, 7:11 PM MDT | Special Weather Statement | TFX | Pondera | 49 min |
| Jun 25, 7:32 PM MDT | Special Weather Statement | TFX | Pondera, Teton, Toole | 58 min |
| Jun 25, 8:17 PM MDT | Special Weather Statement | TFX | Pondera, Toole | 43 min |
| Jun 25, 9:17 PM MDT | Special Weather Statement | TFX | Toole | 43 min |
| Jun 25, 9:23 PM MDT | Special Weather Statement | TFX | Teton | 52 min |
| Jun 25, 9:50 PM MDT | Special Weather Statement | TFX | Pondera, Toole | 40 min |
| Jun 25, 11:05 PM MDT | Special Weather Statement | TFX | Liberty | 40 min |
| Jun 25, 11:41 PM MDT | Special Weather Statement | TFX | Liberty | 49 min |
| Jun 26, 1:30 AM MDT | Special Weather Statement | TFX | Blaine | 45 min |
| Jun 26, 1:43 AM MDT | Special Weather Statement | TFX | 47 min | |
| Jun 26, 1:52 AM MDT | Severe Thunderstorm Warning | TFX | Blaine | 38 min |
| Jun 26, 2:30 AM MDT | Special Weather Statement | TFX | Pondera | 45 min |
| Jun 26, 2:34 AM MDT | Special Weather Statement | TFX | Liberty | 41 min |
| Jun 26, 3:06 AM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Toole | 39 min |
| Jun 26, 3:20 AM MDT | Special Weather Statement | TFX | Teton | 40 min |
| Jun 26, 3:38 AM MDT | Severe Thunderstorm Warning | TFX | Pondera, Teton | 37 min |
| Jun 26, 4:10 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Liberty, Pondera, Teton, Toole | 50 min |
| Jun 26, 4:38 AM MDT | Special Weather Statement | TFX | Liberty | 52 min |
| Jun 26, 4:57 AM MDT | High Wind Warning | TFX | 19 hr | |
| Jun 26, 4:58 AM MDT | Special Weather Statement | TFX | Hill | 47 min |
| Jun 26, 5:32 AM MDT | Special Weather Statement | TFX | Hill | 43 min |
| Jun 26, 5:35 AM MDT | Special Weather Statement | TFX | Liberty | 40 min |
| Jun 26, 5:37 AM MDT | Special Weather Statement | TFX | Liberty | 38 min |
| Jun 26, 5:47 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill, Liberty | 43 min |
| Jun 26, 6:23 AM MDT | Special Weather Statement | TFX | Toole | 52 min |
| Jun 26, 6:34 AM MDT | Special Weather Statement | TFX | Hill | 41 min |
| Jun 26, 7:01 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Liberty, Pondera, Toole | 44 min |
| Jun 26, 7:08 AM MDT | Severe Thunderstorm Warning | TFX | Hill | 52 min |
| Jun 26, 7:13 AM MDT | Severe Thunderstorm Warning | TFX | Liberty, Pondera, Toole | 47 min |
| Jun 26, 7:39 AM MDT | Severe Thunderstorm Warning | TFX | Hill, Liberty, Toole | 66 min |
| Jun 26, 11:16 AM MDT | Severe Thunderstorm Warning | TFX | Glacier, Lewis and Clark, Pondera, Teton | 59 min |
| Jun 26, 11:36 AM MDT | Special Weather Statement | TFX | Lewis and Clark | 24 min |
| Jun 26, 12:08 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Teton, Toole | 67 min |
| Jun 26, 12:22 PM MDT | Special Weather Statement | TFX | Cascade, Teton | 38 min |
| Jun 26, 12:42 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Teton | 63 min |
| Jun 26, 1:14 PM MDT | Special Weather Statement | TFX | Toole | 76 min |
| Jun 26, 1:41 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill | 38 min |
| Jun 26, 1:46 PM MDT | Special Weather Statement | TFX | Liberty | 29 min |
| Jun 26, 2:20 PM MDT | Special Weather Statement | TFX | Hill | 40 min |
| Jun 26, 2:32 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Hill | 73 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.